Modifying an approximation process using non-Newtonian calculus

Abstract

In the present note we modify a linear positive Markov process of discrete type by using so called multiplicative calculus. In this framework, a convergence property and the error of approximation are established. In the final part some numerical examples are delivered.

Authors

O. Agratini
Babes-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca, Romania
Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy, Cluj-Napoca, Romania

H. Karsli
Bolu Abant Izzet Baysal University, Faculty of Science and Arts, Department of Mathematics, Golkoy Bolu, Turkey

Keywords

Linear positive operator; non-Newtonian calculus; modulus of multiplicative smoothness.

References

See the expanding block below.

Paper coordinates

O. Agratini, Modifying an approximation process using non-Newtonian calculus, Stud. Univ. Babes-Bolyai Math. 65 (2020) no. 2, 291–301, doi: 10.24193/subbmath.2020.2.10

PDF

About this paper

Journal

Studia Univ. Babes-Bolyai, Mathematica

Publisher Name

Babes-Bolyai University

Print ISSN
Online ISSN

2065-961x

Google Scholar Profile

soon

Related Posts

Menu